# SDR DALA2023110709184

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 88,431 hours, 41,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 DISC: MER EXIT LT LWR FWD R-1 DOOR INOP C/A: UNABLE TO DUPLICATE FAULT LIGHT OPERATES NORMAL (LP: 9626061)
